MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK SOLUTION SET; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK SOLUTION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2H8603
Medical Device Problem Code Failure to Prime (1492)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that two (2) clearlink system non-dehp extension sets would not prime.The event was further described as ¿the medication fills the filter partially and becomes blocked; the medication will not completely fill filter or flow past filter¿.This issue was identified during priming.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
One (1) actual sample was received for evaluation.A visual inspection was performed and did not identify any abnormalities that could have contributed to the reported condition.Functional testing was performed including pressure testing and clear passage testing which had unsatisfactory results.The returned sample would not prime.The tubing in the y-site in the downstream part was blocked.The reported condition was verified.The cause of the condition was not determined.The remaining device was not received for evaluation; therefore, a device analysis could not be completed.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK SOLUTION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key9679296
Report Number1416980-2020-00464
Device Sequence Number19499207
Product Code FPA
UDI-Device Identifier00085412046433
UDI-Public(01)00085412046433
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K952074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2H8603
Device Lot NumberR18H14046
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2020
Initial Date Received by Manufacturer 01/13/2020
Supplement Date Received by Manufacturer03/03/2020
Initial Report FDA Received Date02/06/2020
Supplement Report FDA Received Date03/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1